# SDR CA031223003

- Difficulty date: December 22, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 31,977 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: AE2132MK6
- Condition: Sheared
- Location: Ac Generator
- Part time: 33,338 hours
- Component: Generator, Lucas
- Component part number: AE2132MK6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FLIGHT MAINTENANCE NOTICED AN OIL LEAK FROM THE NR 2 NACELLE, FURTHER INVESTIGATION FOUND THE NR 2 AC GENERATOR SHAFT SHEARED. THE FLIGHT CREW HAD NOT NOTICED ANY FAILURES SINCE IN THE NORMAL OPERATION MODE THIS AC GEN IS IN STANDBY AND ONLY WORKS IF AN OTHER GEN FAILS. THE GEN WAS REMOVED AND THE AIRCRAFT RETURNED TO SERVICE.
